# SDR DLL10990563

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN SKIN ASSY OF THE UPPER FORWARD CORNER OF THE L3 DOOR CUTOUT.  THE CRACK IS IN THE SKIN, DOOR SURROUND DOUBLER, AND TRIPLER.  THE SKIN ASSY WAS X-RAYED TO DETERMINE THE END OF THE CRACK AND THEN REPAIRED PER     L1011 SRM 53-31-00, FIG 836.  THE INSPECTION AND REPAIR WAS DOCUMENTED PER ER/A 366928-14.
